# SDR A6WA201040562

- Difficulty date: June 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R317011
- Part serial: 775
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT UPPER CORNER ON STAIR STEPS CRACKED.  REPAIRED IAW REO 601R-52-11-279.
